# SDR AALA202106148448

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002720200
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING  SLAT TRACK 6 LOWER AFT BOLT BETWEEN WS 6132 AND WS 6699, BETWEEN RIBS 11 AND 12. REPLACED BOLT PER AMM 27-84-64-400-002.
